Alert archive / Iowa / Tornado Warnings in 2022
Tornado Warning 1, NWS La Crosse, WI
NWS La Crosse, WI issued this tornado warning at Apr 12, 2022, 8:46 PM CDT for Floyd County, Iowa. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2022, 8:46 PM CDT (01:46 UTC)
- Expired
- Apr 12, 2022, 9:30 PM CDT
- In force
- 44 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Floyd County, IA
The radar
The La Crosse radar (KARX), 161 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 9:00 PM CDT | TSTM WND GST 72 | Nora Springs, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 7:54 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.8 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 710 m²/s²
- 0-3 km storm-relative helicity
- 827 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
865
WFUS53 KARX 130146
TORARX
IAC067-130230-
/O.NEW.KARX.TO.W.0001.220413T0146Z-220413T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service La Crosse WI
846 PM CDT Tue Apr 12 2022
The National Weather Service in La Crosse has issued a
* Tornado Warning for...
Northwestern Floyd County in north central Iowa...
* Until 930 PM CDT.
* At 846 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Rockwell, or near Mason City, moving east at 30
mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Rockford around 915 PM CDT.
Rudd around 920 PM CDT.
Other locations impacted by this tornadic thunderstorm include County
Roads 147 And T 34, County Roads B 20 And T 26 and County Roads B 20
And S 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4321 9302 4321 9282 4302 9282 4300 9302
TIME...MOT...LOC 0146Z 265DEG 24KT 4306 9320
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Skow3 follow-up statements
737
WWUS53 KARX 130158
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
858 PM CDT Tue Apr 12 2022
IAC067-130230-
/O.CON.KARX.TO.W.0001.000000T0000Z-220413T0230Z/
Floyd IA-
858 PM CDT Tue Apr 12 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN FLOYD COUNTY...
At 858 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Nora Springs, or near Mason City, moving east at 30
mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Rudd around 920 PM CDT.
Other locations impacted by this tornadic thunderstorm include County
Roads B 20 And T 26 and County Roads B 20 And S 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4321 9302 4321 9282 4308 9282 4305 9302
TIME...MOT...LOC 0158Z 252DEG 24KT 4311 9310
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
Skow571
WWUS53 KARX 130218
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
918 PM CDT Tue Apr 12 2022
IAC067-130230-
/O.CON.KARX.TO.W.0001.000000T0000Z-220413T0230Z/
Floyd IA-
918 PM CDT Tue Apr 12 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN FLOYD COUNTY...
At 918 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Rudd, or 7 miles southwest of Osage, moving
northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern Floyd County, including the following locations...
County Roads B 20 And T 26 and County Roads B 20 And S 70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 4321 9302 4321 9282 4312 9282 4311 9295
TIME...MOT...LOC 0218Z 241DEG 26KT 4319 9289
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Skow606
WWUS53 KARX 130227
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
927 PM CDT Tue Apr 12 2022
IAC067-130237-
/O.EXP.KARX.TO.W.0001.000000T0000Z-220413T0230Z/
Floyd IA-
927 PM CDT Tue Apr 12 2022
...THE TORNADO WARNING FOR NORTHWESTERN FLOYD COUNTY WILL EXPIRE AT
930 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until midnight CDT for north
central Iowa.
LAT...LON 4321 9302 4321 9282 4312 9282 4311 9295
TIME...MOT...LOC 0227Z 265DEG 24KT 4319 9282
$$
SkowWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this tornado warning went out at Apr 12, 6:11 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, Apr 12, 6:11 PM CDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 611 PM CDT Tue Apr 12 2022 .DISCUSSION...(This evening through Tuesday) Issued at 254 PM CDT Tue Apr 12 2022 Key Messages: - Gusty winds/scattered storms late this afternoon with hail potential - Severe weather risk this evening/tonight, highest west of the MS River - Strong, gusty winds likely on Thursday Tonight: Severe Storm Risk The main focus late this afternoon and tonight remains on severe storm potential. Preceding the surface low, gusty S/SE winds have developed in conjunction with strengthening low-level flow. Gusts have locally reached 45 to 50 mph in some areas so did issue a short wind advisory for areas west of the MS River. Additionally, showers and storms will continue to translate northeast with a slug of strong mid-level warm advection on the edge of the elevated instability axis through late afternoon. With the steepening mid- level lapse rates, any storms may produce some hail, with a few storms likely to produce hail to 1"+. Heading into this evening, the filling surface low will lift from eastern NE into southern MN with its associated warm front lifting north into the area. Despite the extensive low clouds north of the boundary, an airmass change will occur as the boundary lifts north with increasing dew points/temps. While a plume of elevated instability will lift north through the afternoon/evening as lapse rates steepen aloft, a pool of MLCAPE will spread north and east more gradually and weaken ahead of the low/cold front this evening/tonight. After the initial warm advection storms, the general expectation is for storms to develop late this afternoon closer to the triple point in western IA/eastern NE/southwest MN spreading east through evening and likely organizing into a linear band of storms by the time they approach. HREF UH paintballs show clustering across western IA/southern MN during the evening, with storms approaching the local area by late evening (10-11 pm), weakening as they track east into WI overnight. Scattered elevated storms also could form by early to mid evening near the warm front in northern IA/southern MN/northern WI as the low-level jet strengthens posing primarily a hail threat given the strong low-level stability/capping in the warm sector. There remains some uncertainty in the evolution/strength of the storms late this evening. RAP soundings show fairly stable/capped low-levels despite the moistening/increasing MLCAPE through the evening. The window for surface-based storms looks quite narrow, focused right ahead of the approaching front. This is when the risk for damaging winds or an isolated tornado would be maximized with any bowing segments/mesovortices, especially across far southwestern counties where HREF/RAP fields show SBCAPE/MLCAPE maximized over 1000 J/kg. Some severe weather risk could persist into western WI, although buoyancy will be on the decline overnight as storms move into this area. Despite the impressive low-level shear, the low-level thermodynamic profiles and late evening/overnight timing decreases confidence in the overall threat, especially with eastward extent, but it will be an evening to keep on eye on trends as storms begin to develop, given the rapid airmass change as warm, moist air advects north. Wednesday/Wednesday Night Upper level closed low over the Northern Plains States lifts slowly northeast into northern Minnesota Wednesday into Thursday. Several pieces of energy rotate around the closed upper level low into the Upper Mississippi River valley. Main surface front passes across the forecast area early Wednesday morning. This will push the deeper moisture transport/east of the forecast area during the day Wednesday. However...with pieces of energy rotating around the upper closed low...showers and potentially a few thunderstorms will linger mainly along and east of the Mississippi River Wednesday afternoon. Cooler temperatures will advect in behind the surface front and allow for temperatures to remain nearly steady or fall into the middle 40s to lower 50s by middle of Wednesday afternoon. Thursday Focus turns to the windy conditions across the forecast area Thursday. Combination of pressure gradient tightening and winds aloft mixing down to the surface will produce windy conditions across the forecast area. Both of the NAM/GFS Bufkit soundings show 45 to 50 knots at the top of the mixed layer. Expect wind gusts to be 40 to 50 miles per hour. Along with the windy conditions...rain/snow showers will develop Thursday afternoon and mainly over the northern half of the forecast area. Friday through Tuesday Main forecast concerns Friday through Tuesday are precipitation chances Sunday into Monday. Upper level closed low/trough slowly pulls east of the Upper Mississippi River valley and another shortwave trough will track into the Northern Plains States this weekend. The 12.12z deterministic GFS/ECMWF show some differences on the strength with the shortwave trough. This will have impacts on timing of precipitation chances. Depending on temperatures Sunday into Monday...light snow will continue to be possible across much of the forecast area. The deterministic models continue to show cooler airmass filtering in with the shortwave trough and into early next week. The 12.12z GFS/ECMWF indicate 925mb temperatures around 0 degrees celsius to minus 4 degrees celsius through the forecast period. Temperatures will remain well below normal...with highs mainly in the 40s. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 611 PM CDT Tue Apr 12 2022 The next round of convection is quickly developing over northern Iowa and is expected to expand northeast into the area this evening. Current expectations are that thunderstorms will be possible at both sites from mid-evening through about midnight or so with MVFR/IFR conditions. Behind the storms, lingering showers/rain for awhile overnight with what should be VFR ceilings before the ceilings go back down to MVFR late tonight as the showers/rain come to an end. The winds will be gusty out of the southeast this evening coming around to the south/southwest overnight before going west once the front goes through early Wednesday morning. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && DISCUSSION...DTJ/JM AVIATION...04
Hazardous weather outlook, Apr 12, 3:26 AM CDT, 17 hours 20 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 326 AM CDT Tue Apr 12 2022 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-131230- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 326 AM CDT Tue Apr 12 2022 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight Strong to severe storms are possible this evening and early tonight, mainly across northeast Iowa and southeast Minnesota. Hail and damaging winds would be the main threats along with a narrow window of opportunity for a few tornadoes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong west to southwest winds develop on Thursday with gusts of 40 to 50 mph possible. Scattered snow showers are possible north of Interstate 90 that, when combined with the strong winds, may lead to brief visibility reductions. .SPOTTER INFORMATION STATEMENT... Severe weather reports may be needed this evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. KDS
In the hours before
Local storm report, Apr 12, 4:46 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
446 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL NEW ROME 44.24N 89.88W
04/12/2022 M1.00 INCH ADAMS WI TRAINED SPOTTER
&&
CZLocal storm report, Apr 12, 4:55 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
455 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM HAIL 4 W WARRENS 44.14N 90.58W
04/12/2022 E1.50 INCH MONROE WI PUBLIC
&&Local storm report, Apr 12, 4:56 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
456 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM TSTM WND DMG NECEDAH 44.03N 90.08W
04/12/2022 JUNEAU WI EMERGENCY MNGR
TREES DOWNED AND BLOCKING ROAD.
&&
CZLocal storm report, Apr 12, 5:00 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
500 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 4 WSW AUSTIN 43.64N 93.05W
04/12/2022 E0.25 INCH MOWER MN PUBLIC
0220 PM HAIL STEWARTVILLE 43.85N 92.49W
04/12/2022 U0.50 INCH OLMSTED MN PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0224 PM HAIL 3 NW ROCHESTER 44.06N 92.51W
04/12/2022 U0.50 INCH OLMSTED MN PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0227 PM HAIL 4 N ROCHESTER 44.06N 92.48W
04/12/2022 U0.75 INCH OLMSTED MN PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0228 PM HAIL 3 SE ROCHESTER 43.98N 92.44W
04/12/2022 M0.25 INCH OLMSTED MN PUBLIC
0245 PM HAIL 2 S DOVER 43.95N 92.13W
04/12/2022 E0.25 INCH OLMSTED MN PUBLIC
0250 PM HAIL SAINT CHARLES 43.97N 92.06W
04/12/2022 E0.50 INCH WINONA MN EMERGENCY MNGR
35 MPH WIND GUST.
0254 PM HAIL LEWISTON 43.99N 91.87W
04/12/2022 E0.50 INCH WINONA MN TRAINED SPOTTER
0254 PM HAIL LEWISTON 43.99N 91.87W
04/12/2022 M1.00 INCH WINONA MN TRAINED SPOTTER
0258 PM HAIL ROLLINGSTONE 44.10N 91.82W
04/12/2022 U1.00 INCH WINONA MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0300 PM HAIL GOODVIEW 44.07N 91.71W
04/12/2022 E0.25 INCH WINONA MN LAW ENFORCEMENT
0306 PM HAIL WINONA 44.05N 91.66W
04/12/2022 E0.50 INCH WINONA MN EMERGENCY MNGR
0306 PM HAIL 1 E WINONA 44.05N 91.64W
04/12/2022 U1.00 INCH WINONA MN PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0309 PM HAIL 3 SE WINONA 44.03N 91.61W
04/12/2022 U0.50 INCH WINONA MN PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0310 PM HAIL 1 NW WINONA 44.05N 91.67W
04/12/2022 E0.88 INCH WINONA MN PUBLIC
0311 PM HAIL 2 SE WINONA 44.02N 91.63W
04/12/2022 U0.75 INCH WINONA MN PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0320 PM HAIL WINONA 44.05N 91.66W
04/12/2022 M0.75 INCH WINONA MN TRAINED SPOTTER
HAIL COVERING THE GROUND. RANGED FROM PEA TO
3/4 INCH. LASTED FOR 4 MINUTES.
0321 PM HAIL 1 NW TREMPEALEAU 44.01N 91.44W
04/12/2022 U0.50 INCH TREMPEALEAU WI PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0328 PM HAIL GALESVILLE 44.09N 91.36W
04/12/2022 E1.00 INCH TREMPEALEAU WI LAW ENFORCEMENT
0328 PM HAIL TREMPEALEAU 44.01N 91.44W
04/12/2022 U0.75 INCH TREMPEALEAU WI PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0333 PM TSTM WND GST 2 E ONALASKA 43.89N 91.18W
04/12/2022 M55 MPH LA CROSSE WI NWS EMPLOYEE
0348 PM HAIL 1 W HIXTON 44.38N 91.03W
04/12/2022 M0.25 INCH JACKSON WI PUBLIC
0353 PM HAIL 3 NE CATARACT 44.12N 90.80W
04/12/2022 E1.00 INCH MONROE WI TRAINED SPOTTER
0358 PM TSTM WND GST 4 ENE SPARTA 43.96N 90.73W
04/12/2022 M46 MPH MONROE WI AWOS
0402 PM HAIL 4 W WARRENS 44.14N 90.58W
04/12/2022 E1.50 INCH MONROE WI PUBLIC
0410 PM HAIL 1 N WARRENS 44.15N 90.50W
04/12/2022 E0.75 INCH MONROE WI LAW ENFORCEMENT
0441 PM HAIL NEW ROME 44.24N 89.88W
04/12/2022 M1.00 INCH ADAMS WI TRAINED SPOTTER
0446 PM TSTM WND DMG NECEDAH 44.03N 90.08W
04/12/2022 JUNEAU WI EMERGENCY MNGR
TREES DOWNED AND BLOCKING ROAD.
&&Local storm report, Apr 12, 5:01 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
501 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND GST 1 WNW NECEDAH 44.03N 90.08W
04/12/2022 M52 MPH JUNEAU WI MESONET
MESONET STATION NEHW3 NECEDAH.
&&
DBLocal storm report, Apr 12, 5:02 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
502 PM CDT TUE APR 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL 4 WNW MONROE CENTER 44.15N 90.02W
04/12/2022 M1.00 INCH JUNEAU WI EMERGENCY MNGR
&&
CZThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:30 PM CDT | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 60 min |
| Apr 12, 9:08 PM CDT | Tornado Warning | ARX | Mitchell | 37 min |
| Apr 12, 9:26 PM CDT | Severe Thunderstorm Warning | ARX | Howard, Mitchell | 49 min |
| Apr 12, 9:56 PM CDT | Severe Thunderstorm Warning | ARX | Howard, Mitchell | 49 min |
| Apr 12, 10:18 PM CDT | Severe Thunderstorm Warning | ARX | Mitchell | 42 min |
| Apr 12, 10:26 PM CDT | Flash Flood Warning | ARX | Mitchell | 3 hr |
| Apr 12, 10:30 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Floyd, Howard, Mitchell | 60 min |
| Apr 12, 10:37 PM CDT | Tornado Warning | ARX | Howard, Mitchell | 23 min |
| Apr 12, 11:07 PM CDT | Tornado Warning | ARX | Howard, Mitchell | 23 min |
| Apr 12, 11:15 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Fayette, Howard, Winneshiek | 45 min |
| Apr 12, 11:27 PM CDT | Tornado Warning | ARX | Howard, Winneshiek | 17 min |
| Apr 12, 11:51 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee, Winneshiek | 39 min |
| Apr 13, 12:32 AM CDT | Special Weather Statement | ARX | Clayton | 28 min |
| Apr 13, 2:30 PM CDT | Wind Advisory | ARX | Allamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more | 29 hr |
Nearby
Tornado Warnings in Iowa, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.